# SDR 20010612CW009

- Difficulty date: May 24, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N414KD
- Make and model: Israel GALAXY
- Aircraft serial: 022
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 66439353051
- Condition: Leaking
- Location: Cabin
- Part time: 13 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND CABIN INTERIOR UPPER CONDITIONED AIR DUCT WAS REMOVED FROM AIRCRAFT DUE TO AIR LEAKING FROM OUTBOARD OF DUCT.  LEAKS WERE LOCATED DURING BENCH PRESSURE TESTING TO 5 PSI.  REPAIRED LEAKS PER SPECIFICATIONS, PROBABLE CAUSE WOULD BE A MANUFACTURE DEFECT.
